Discussions By Condition: Skin conditions

Weird Skin Condition?? PLEASE HELP!!!

Posted In: Skin conditions 2 Replies
  • Posted By: Anonymous
  • May 3, 2011
  • 04:30 AM

I know this thread is long but please read i really need help:(

I have always had normal clear skin..maybe some pimples every now and then on my forehead & have a pretty good diet. Then In sept of 2010 i had a really bad staph infection in between my thieghs. i had 104 fever i had bumps on my tongue my feet and hands were swollen and they felt like they were tingling pinching needles. i was hospitalized and they said it definitely looked like mrsa. Unfortunately they sent out a culture for STDS instead of staph. I was on on 2 different antibiotics for a month for the first time in my life. The staph cleared up..then a month later i started to get i think was hives mostly on my face..neck..chest..back everyday and then a weird acne-like rash on my face its like red weird bumps and are rapidly forming in clusters some look like blisters are alot are forming in the crease on side of my nose. some are white pus filled or clear fluid filled..some look that would blow up to a mosquito looking bite then go down and leave a red mark. so then i changed my clothes pillow cases everything to fragrance free detergent i changed my tooth paste to organic i change my shampoo and conditioner to sulfate-free. and i stopped wearing makeup & changed my face wash to something Very Gentle. i still had hives & the rash was getting Worse..i went to the dermatologist and they said it may be acne(which i didnt agree)..So i started using acne topicals & it made it 10x worse it would swollen up whatever i had on my face & sometimes make it bleed. i have used (Differin,sulfacetamide,desonate,bactroban,finacea,acanya,clindamycin,bp,atralin) & over the months they also put me on antibiotics which made it 20x worse and got more weird red bumps on my shoulders and chest and back of neck..(Keflex, clindamycin, doryx, doxy, keflex again, steriods, doxy again, keflex again)
so then i went to 10 different dermatologists & i also went to infectious disease at the hospital & he said he didnt think it was acne but some kind of skin condition(he basically had no idea) and then throughout all the dermatologists they either didnt know and just referred me to another dermatologist...or they said they thought it was either Impetigo, acne, Dermatitis, or staph.

-Also my bloodwork came back Normal.
-Swabbed it for a bacterial infection & it was Negative.
-Swabbed my nose for staph & it was Negative.
-Last week they swabbed it for fungus & thats still pending. it takes up to 4 weeks to know.

So i would really like if anyone can agree or not cause i thought of some things i put together.. i think i might have a skin fungal yeast infection..maybe like pityrosporum follicitus.i looked at images at it looks similar. Since you can get it from taking antibiotics..i think i got it from taking those antibiotics for a month for my staph infection in sept..& then say sugar feeds yeast and through out the 5 months i was having 2 cups of tea a day which means i was using about 10 packs of splenda/sugar a day like everyday..& then just last month i stopped the splenda i have no more hives but i still have the rash.also i drank wine one night and the next day my face got worse. and whenever i go in the sun i get more of the rash on my face(because yeast grows in hot humid places) & since the one dermatologist thought it may be acne and put me on about 8 antibiotics in the last 5 months it aggravated it & made it worse. Also over the months i had bad vaginal discharge but went away also i had sores in the back of my mouth that come and go also i get cracks and tiny cuts on corners of mouth joint pain and sometimes it burning with water on it sometimes itching & hurts and scaly(which are some of the symptons) so as of now im so depressed & not doing anything because i gave up on going to the dermatologist and doctors. and my face is getting worse and literally ill look in the mirror and then go back and look an hour later & more bumps come up and it seems to be spreading.

Do you think it may be it??? what i should i do now??????? help please :(

Reply Flag this Discussion

2 Replies:

  • I went through a similar thing…well, still am actually. After a year of not going anywhere and having to deal w swelling and facial marks, a trip ti the er for a mrsa scare, meds that made it worse. Every dr also immediatey said NO when I asked if it cld be wokr related. I am a hair stylist and do A LOT of brazilian blowouts…for awhile in a bad ventilated room that i left CUZ of the pain the blowout caused me. I took 2wks off work and it cleared up. After my 1rst Client, it cm BACK.
    Anonymous 1 Replies Flag this Response
  • I started w/Sjogrens flare in Dec/15.Breakout began in an old scar from a negative biopsy on Jan 13.It raised up like a cyst was under it.When I washed my face 1 nite,the skin covering the bump slough off.It began draining down a tunnel & caused a lesion below just above my jaw line within a few days-And then there were new lesion.The lesions were all connected to each other by a tunnel & fed each other a thick cream bloody pus.Biopsies-scrapes-sticks all were negative for everything.For 2 wks each w/no imprvmt I Took Ceftin500/bactrban,Doxy100m/Altabax Bactrim DS/Bactrbn. The week of Mar 1, my mouth broke out in the lesions/tunnels.By Mar 11-I was running 101 temp. On Mar 14, went to ER.Labs were not good-Received iv Medrol/fluids-Dehydrated.Went home with a Pred rx & have been healing since.Still on pred, but weening off.This wkend a lesion broke open w/drainage. I go back to dr in morning.What do I do?
    Anonymous 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?